advertisement
Question
Posted by: Mams | 2010/05/28

Trying to conceive

Hi ladies and doc i stopped injection in Nov''09 we are trying for a third child, and last month dr put me on clomid,my periods were 21 days apart since I stopped injection,this month had periods for three days after clomid and I followed instruction on clomid,pls help what is happening????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say how long your periods usually are. A 3 day period sounds normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mams | 2010/05/31

Thank u doc, I usualy take 4 to 5 days.

Reply to Mams
Posted by: gynaedoc | 2010/05/29

You don't say how long your periods usually are. A 3 day period sounds normal.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement